CureZone   Log On   Join
Itching reaction to Niclosamide. Seeking advice whether to continue
 
fivecritters Views: 476
Published: 8 years ago
 

Itching reaction to Niclosamide. Seeking advice whether to continue


Recently I took a one-day dose of Niclosamide followed by a Magnesium Citrate laxative 2 hours later, as I was advised to do. Among other reactions (headache, stomach pain), I had a lot of anal itching and biting sensations that wasn't there before. I did an enema and it improved.

Today I began a 7-day course Niclosamide and again the itching and biting feeling has returned.

I'm wondering: is this a bad sign? I'm concerned that killing the tapes has released countless larvae that may now be attaching to my colon. (Which is supposedly why the laxative follow up is recommended.)

Should I switch to Praziquantel, as that supposedly kills larvae too? I've taken two 3-day courses of Prazi in the past but it didn't seem to help with the tapes. Or will another 6 days of Niclosamide, or just several days of bowel movements, take care of the larvae?

For the record, I've also tested positive for ascaris, a protozoa, flukes, and strongyloides. I haven't test positive for tapes but have had segments in stool that seemed to definitely be tapes.) Some of these other parasites could possibly cause itching, but I generally haven't had itching except on the Niclosamide.

Thanks for any help!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.281 sec, (1)